×

zbMATH — the first resource for mathematics

The asymptotic manifolds of a perturbed linear system of differential equations. (English) Zbl 0186.41502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fred Brauer and James S. W. Wong, On asymptotic behavior of perturbed linear systems, J. Differential Equations 6 (1969), 142 – 153. · Zbl 0201.11703
[2] W. A. Coppel, Stability and asymptotic behavior of differential equations, D. C. Heath and Co., Boston, Mass., 1965. · Zbl 0154.09301
[3] Nelson Onuchic, Nonlinear perturbation of a linear system of ordinary differential equations, Michigan Math. J. 11 (1964), 237 – 242. · Zbl 0126.30003
[4] M. Ráb, Note sur les formules asymptotiques pour les solutions d’un système d’équations différentielles linéaires, Czechoslovak Math. J. 16 (91) (1966), 127 – 129 (French, with Russian summary). · Zbl 0144.09804
[5] I. A. Torošelidze, The asymptotic behavior of solutions of certain nonlinear differential equations, Differencial\(^{\prime}\)nye Uravnenija 3 (1967), 926 – 940 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.